# SDR UALA2013031501577

- Difficulty date: March 15, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,410 hours, 6,675 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT ROW 15A AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED OK IAW 'A' CHECK.
